Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fever and headache. Widal test showing salmonella typhi. On medication. Chances of relapse?

I was having fever and had severe headache and it started only in the evening. When i got widal test it was salmonella typhi O in 1: 160 dilution. I was given medicine for 5 days and now I dont have any fever. Hope everything is fine. Do I have to get myself checked again for widal if so after how many days. Are there any chances of typhoid reverting back.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
typhoid usually occurs due to salmonella typhi infecting the water ,food made by that water or someone who is a carrier of that bacteria preparing your food.its good that the fever has come down and you are recovering.since we don't know the actual source of your infection ,i would suggest you to go for blood work up[widal] again after 1 week and a stool culture for carrier state after 3 to 4 take some multivitamins after finishing the course of your antibiotics for genral over all health.dont worry.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor